# SDR DALA2016090106323

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL DOUBLER AROUND AFT LAVATORY SERVICE PANE.  CORROSION ON INTERNAL DOUBLER WAS REPAIRED IAW ER/A 549257-14, REV  ORIGINAL REPETITIVE INSPECTION WILL BE PERFORMED WITH LOG 2657213, ER/A 549257-14, REV ORIGINAL, SECTION II.
